Articles with article keyword: Galois representations

Klein forms and the generalized superelliptic equation

Pages 171-239 by Michael A. Bennett, Sander R. Dahmen | From volume 177-1

Level raising and symmetric power functoriality, II

Pages 303-359 by Laurent Clozel, Jack A. Thorne | From volume 181-1

A proof of the Breuil-Schneider conjecture in the indecomposable case

Pages 367-382 by Claus M. Sorensen | From volume 177-1

Potential automorphy and change of weight

Pages 501-609 by Thomas Barnet-Lamb, Toby Gee, David Geraghty, Richard Taylor | From volume 179-2

Serre’s uniformity problem in the split Cartan case

Pages 569-584 by Yuri Bilu, Pierre Parent | From volume 173-1

On the generic part of the cohomology of compact unitary Shimura varieties

Pages 649-766 by Ana Caraiani, Peter Scholze | From volume 186-3

On torsion in the cohomology of locally symmetric varieties

Pages 945-1066 by Peter Scholze | From volume 182-3

Langlands base change for $\mathrm{GL}(2)$

Pages 1015-1038 by Luis Dieulefait | From volume 176-2

Galois representations arising from some compact Shimura varieties

Pages 1645-1741 by Sug Woo Shin | From volume 173-3